# SDR QXEA2013101701431

- Difficulty date: October 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14 CORRODED BEYOND LIMITS. REMOVED SEAT TRACK IAW SRM 51-40-15 AND SRM 51-42-05.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07.  INSTALLED SEAT TRACK IAW SRM 51-40-15 AND SRM 51-42-05.
